Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 14, 2008, 6:52 PM CDT for 10 counties in North Dakota. It was in force for 53 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 6:52 PM CDT (23:52 UTC)
- Expired
- Jun 14, 2008, 7:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Barnes County, ND, Benson County, ND, Cass County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Steele County, ND, Traill County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:11 PM CDT | TSTM WND GST 58 | 2 E Dazey, ND | MEASURED BY THE NDAWN WIND SENSOR ALONG HWY 26. |
| Jun 14, 7:25 PM CDT | TSTM WND GST 70 | 12 Nw Valley City, ND | 60 TO 70 MPH WIND. |
| Jun 14, 7:30 PM CDT | TSTM WND DMG | 4 Sw Mcville, ND | TREES 1 TO 1 1/2 FOOT FELLED BY WIND ONTO FENCE. OTHER BRANCHES TO 1 INCH DIAMETER |
| Jun 14, 7:30 PM CDT | HAIL 0.88 | 12 N Valley City, ND | |
| Jun 14, 7:30 PM CDT | TORNADO | 2 N Oriska, ND | |
| Jun 14, 7:32 PM CDT | TORNADO 0 | 3 Nne Oriska, ND | A TORNADO TRACKED INTERMITTENTLY FOR ABOUT 4 MILES AND CROSSED INTO CASS COUNTY ABOUT 2 MILES NORTH OF TOWER CITY BY 739 PM CDT. IT CONTINUED FOR ABOUT ONE MORE MILE BEFORE IT LIFTED ABOUT 2 MILES NORTH NORTHEAST OF TOWER CITY BY 741 PM CDT. A FEW LARGE BRANCH |
| Jun 14, 7:35 PM CDT | TSTM WND GST 0 | Colgate, ND | TREMENDOUS WIND HIT COLGATE. NO WIND SPEED OR DAMAGE ESTIMATE AVAILABLE ATTM. |
| Jun 14, 7:35 PM CDT | TSTM WND GST 70 | Colgate, ND | TREMENDOUS WIND HIT COLGATE. SEVERAL LARGE TREE LIMBS DOWN AROUND TOWN. |
| Jun 14, 7:39 PM CDT | TORNADO 0 | 2 N Tower City, ND | THIS TORNADO ORIGINATED IN BARNES COUNTY AND CONTINUED WITH INTERMITTENT TOUCHDOWNS INTO CASS COUNTY FOR ABOUT ONE MORE MILE. IT LIFTED ABOUT 2 MILES NORTH NORTHEAST OF TOWER CITY BY 740 PM CDT. PEAK WINDS ESTIMATED TO 80 MPH. MAXIMUM WIDTH TO 25 YDS. |
| Jun 14, 7:40 PM CDT | TSTM WND GST 63 | 2 W Buffalo, ND | GUSTS TO 63 MPH FOR 5 MINUTES UBTIL 745 PM CDT. |
| Jun 14, 7:45 PM CDT | TSTM WND DMG | 2 W Northwood, ND | SEVERAL LARGE 4-6 INCH BRANCHES DOWN. |
| Jun 14, 7:50 PM CDT | TSTM WND GST 60 | Hatton, ND | LOTS OF LARGE TREE BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFGF 142352 SVRFGF NDC003-005-017-027-035-039-063-071-091-097-150045- /O.NEW.KFGF.SV.W.0073.080614T2352Z-080615T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 652 PM CDT SAT JUN 14 2008 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTHEASTERN BENSON COUNTY IN NORTHEAST NORTH DAKOTA... EXTREME EASTERN EDDY COUNTY IN NORTHEAST NORTH DAKOTA... SOUTHWESTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA... NELSON COUNTY IN NORTHEAST NORTH DAKOTA... EXTREME SOUTH CENTRAL RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA... BARNES COUNTY IN SOUTHEAST NORTH DAKOTA... THIS INCLUDES THE CITY OF VALLEY CITY... WESTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA... GRIGGS COUNTY IN SOUTHEAST NORTH DAKOTA... STEELE COUNTY IN SOUTHEAST NORTH DAKOTA... WESTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA... * UNTIL 745 PM CDT * AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF ST MICHAEL TO 5 MILES NORTH OF SPIRITWOOD...MOVING TO THE EAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... MOSE...SUTTON AND REVERE AT 700 PM CDT STUMP LAKE...TOLNA AND RED WILLOW LAKE AT 705 PM CDT PEKIN...JESSIE AND HANNAFORD AT 710 PM CDT VALLEY CITY...MCVILLE AND COOPERSTOWN AT 715 PM CDT INTERSTATE 94 BETWEEN NORTH DAKOTA MILE MARKER 273 AND NORTH DAKOTA MILE MARKER 322... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 4804 9860 4799 9747 4669 9737 4681 9841 TIME...MOT...LOC 2352Z 277DEG 52KT 4801 9876 4700 9843 $$ DK/BH
2 follow-up statements
000 WWUS53 KFGF 150007 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 707 PM CDT SAT JUN 14 2008 NDC003-005-017-027-035-039-063-071-091-097-150045- /O.CON.KFGF.SV.W.0073.000000T0000Z-080615T0045Z/ GRAND FORKS ND-EDDY ND-GRIGGS ND-STEELE ND-TRAILL ND-BARNES ND- CASS ND-BENSON ND-RAMSEY ND-NELSON ND- 707 PM CDT SAT JUN 14 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NELSON...EXTREME SOUTH CENTRAL RAMSEY...EXTREME SOUTHEASTERN BENSON...EXTREME EASTERN EDDY AND SOUTHWESTERN GRAND FORKS COUNTIES IN NORTHEAST NORTH DAKOTA...AND WESTERN CASS...BARNES...WESTERN TRAILL...STEELE AND GRIGGS COUNTIES IN SOUTHEAST NORTH DAKOTA... AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF STUMP LAKE TO SANBORN...MOVING TO THE EAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... VALLEY CITY...MCVILLE AND COOPERSTOWN BY 715 PM CDT... SIBLEY...LUVERNE AND KLOTEN BY 720 PM CDT... FINGAL...SHARON...PILLSBURY AND ORISKA BY 725 PM CDT... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4804 9860 4799 9747 4669 9737 4681 9841 TIME...MOT...LOC 0007Z 277DEG 52KT 4796 9843 4694 9814 $$ DK
000
WWUS53 KFGF 150027
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
727 PM CDT SAT JUN 14 2008
MNC005-111-150037-
/O.CAN.KFGF.SV.W.0074.000000T0000Z-080615T0100Z/
BECKER MN-OTTER TAIL MN-
727 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN BECKER
AND NORTHEASTERN OTTER TAIL COUNTIES IS CANCELLED...
AT 727 PM CDT...SEVERE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED
AREA IN EXTREME SOUTHEASTERN BECKER AND NORTHEASTERN OTTER TAIL
COUNTIES. SO THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4680 9467 4680 9478 4641 9477 4638 9473
4636 9473 4637 9514 4671 9511 4686 9496
4685 9481 4681 9465
TIME...MOT...LOC 0027Z 291DEG 30KT 4679 9482 4652 9485
4633 9489
$$
MNC057-159-150100-
/O.CON.KFGF.SV.W.0074.000000T0000Z-080615T0100Z/
HUBBARD MN-WADENA MN-
727 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN HUBBARD AND WADENA COUNTIES...
AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF HUNTERSVILLE TO 4
MILES SOUTHWEST OF OYLEN TO 3 MILES SOUTHEAST OF ALDRICH...MOVING TO
THE EAST AT 34 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STAPLES AIRPORT BY 735 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4680 9467 4680 9478 4641 9477 4638 9473
4636 9473 4637 9514 4671 9511 4686 9496
4685 9481 4681 9465
TIME...MOT...LOC 0027Z 291DEG 30KT 4679 9482 4652 9485
4633 9489
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:23 PM CDT, 5 hours 29 minutes earlier.
Area forecast discussion, Jun 14, 1:23 PM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 123 PM CDT SAT JUN 14 2008 .SHORT TERM... IT APPEARS PARAMETERS ARE LINING UP FOR SEVERE WEATHER THIS AFTERNOON AND EVENING FOR THE AREA. A STRONG SPEED MAX AND ASSOCIATED MID LEVEL TROUGH IS MOVING QUICKLY INTO WESTERN ND THIS AFTERNOON. LARGE SCALE ASCENT AHEAD OF THIS WAVE...COUPLED WITH A DEVELOPING SFC BOUNDARY SHOULD HELP TRIGGER CONVECTION. MODELS ARE IN REASONABLE AGREEMENT...WITH THE NAM HAVING A BETTER HANDLE ON MOISTURE FIELDS SO WILL UTILIZE. FOR THE REST OF THIS AFTERNOON AND EVENING...INSTABILITY/SHEAR AND LAPSE RATES WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT IN CENTRAL ND THIS AFTERNOON...MOVING EAST INTO MN THROUGH THE EVENING. CAPES RISE TO NEARLY 2000 J/KG...WITH 0-6KM SHEAR FROM 25-50KT FROM NORTH TO SOUTH. LI/S GET VERY UNSTABLE...AND APPROACH -6C IN THE SOUTH. IF SURFACE DEWPOINTS RISE INTO THE UPPER 50S...THEN THE GFS -8C LI/S ARE EVEN POSSIBLE. DCAPE WILL BE HIGH...AND SUPPORTIVE OF STRONG DOWNDRAFT WINDS AND POSSIBLY AN ORGANIZED MINI BOW ECHO THAT IS SOMETIMES SEEN IN NW FLOW CASES. FREEZING LEVELS ARE ALSO LOW...AND LARGE HAIL IS ALSO POSSIBLE. WE EXPECT A FEW STORMS TO ROTATE GIVEN THE STRONG SHEAR PROFILES...BUT WITH STRONG DOWNDRAFTS TORNADOES ARE NOT EXPECTED. WE WILL MENTION SEVERE IN THE GRIDS FROM 21Z- 03Z...AND TAPER OFF THUNDER THREAT THEREAFTER. BY SUNDAY...A COLD FRONT WILL PASS THROUGH THE REGION. 850MB TEMPS COOL TO AROUND +4C...EVEN COOLER WITH THE GFS...AND A COLD DAY IS EXPECTED. HIGHS SHOULD BE A GOOD 15 DEGREES BELOW NORMAL...WITH A FEW WRAPAROUND SHOWERS FOR THE NE. THERE SHOULD BE PLENTY OF CLOUDS AROUND WITH VERY LOW CONVECTIVE TEMPS IN THE MID 50S BY AFTERNOON. FOR MONDAY...WITH SOME SLIGHT RIDGING ALOFT AND WARMING MID LEVEL TEMPS...WILL KEEP IT DRY. BY MON NIGHT...A SHORTWAVE WILL TOP THE RIDGE WITH AN MCS POSSIBLE IN THE FAR NORTH...AS SHOWALTERS GO NEGATIVE. THE NAM IS MORE BULLISH WITH THIS SYSTEM...WITH THE GFS HINTING AT SOME DEVELOPMENT. WILL ADD SOME POPS TO THE MON NIGHT TIMEFRAME IN THE NORTH. FOR TUE...RIDGING DEVELOPS ALOFT AND THERMAL FIELDS RISE. THIS SHOULD HELP BOOST TEMPS TO NEAR NORMAL WITH A DRY DAY EXPECTED. LONG TERM (WED-SAT)... MODELS INITIALIZED WELL AND ARE IN GENERAL AGREEMENT SO WILL GO WITH A BLENDED SOLUTION ATTM. MODELS SHOW A FAIRLY STAGNANT PATTERN WITH THE MEAN 500MB RIDGE AXIS OVER THE N PLAINS. A SERIES OF SHORT WAVES ARE EXPECTED TO EJECT OUT THE L/W TROF RESULTING IN SFC INSTABILITY...AND CONTINUED CHANCES FOR -SHRA AND -TSRA THRU THE EXTENDED PERIOD. THEREFORE...NO SIGNIFICANT CHANGES ARE PLANNED ATTM. && .AVIATION... VFR CONDITIONS EXPECTED THRU THE PERIOD OVER THE FA. LOOKING FOR -TSRA LATE THIS AFTERNOON AND EARLY EVENING AS DYNAMICS COME TOGETHER TO TRIGGER CONVECTION. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && DK/HOPKINS
Hazardous weather outlook, Jun 14, 6:41 AM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 641 AM CDT SAT JUN 14 2008 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 641 AM CDT SAT JUN 14 2008 ...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN APPROACHING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE AFTER 3PM WITH THE MAIN HAZARD BEING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS SHOULD DIMINISH IN INTENSITY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING. VOELKER
In the hours before
Local storm report, Jun 14, 5:46 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
546 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG WEST FARGO 46.87N 96.90W
06/14/2008 CASS ND AMATEUR RADIO
TREE DOWN IN THE NORTH END OF WEST FARGO.
&&
AHLocal storm report, Jun 14, 5:54 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
554 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND GST 3 SSW GALCHUTT 46.35N 96.83W
06/14/2008 E60 MPH RICHLAND ND AMATEUR RADIO
HEAVY RAIN AND GUSTS TO 60 MPH ON I-94 AT MILE MARKER 22.
&&
AHLocal storm report, Jun 14, 5:55 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
555 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FUNNEL CLOUD 10 S WAHPETON 46.13N 96.61W
06/14/2008 RICHLAND ND LAW ENFORCEMENT
&&
AHLocal storm report, Jun 14, 6:14 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
614 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD 4 W FERGUS FALLS 46.28N 96.15W
06/14/2008 OTTER TAIL MN TRAINED SPOTTER
&&
AHLocal storm report, Jun 14, 6:22 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
622 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST NEW ROCKFORD 47.68N 99.14W
06/14/2008 E60 MPH EDDY ND TRAINED SPOTTER
&&
AHLocal storm report, Jun 14, 6:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
638 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 W BORUP 47.18N 96.59W
06/14/2008 E0.88 INCH NORMAN MN PUBLIC
DIME TO NICKEL SIZED HAIL COVERING THE GROUND IN SPOTS.
&&
ROGERSThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:39 PM CDT | River Flood Warning | FGF | Walsh | 43 hr |
| Jun 14, 2:48 PM CDT | Severe Thunderstorm Warning | FGF | Nelson, Ramsey | 42 min |
| Jun 14, 3:38 PM CDT | Severe Thunderstorm Warning | FGF | Barnes | 67 min |
| Jun 14, 4:31 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 59 min |
| Jun 14, 4:34 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele, Traill | 56 min |
| Jun 14, 4:55 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 35 min |
| Jun 14, 4:57 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 63 min |
| Jun 14, 4:58 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland | 62 min |
| Jun 14, 5:09 PM CDT | Severe Thunderstorm Warning | FGF | Sargent | 20 min |
| Jun 14, 5:30 PM CDT | Areal Flood Advisory | FGF | Cass | 30 min |
| Jun 14, 5:44 PM CDT | Severe Thunderstorm Warning | FGF | Richland, Sargent | 46 min |
| Jun 14, 5:53 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Eddy, Ramsey, Towner | 67 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.